DERMATOLOGY
COMMUNITY
Penicillin ordor
Avatar_m_tn
by riri1970, Aug 23, 2010
Why does my body give off a penicillin like ordor?
Related Discussions
Member Comments (1)
563773_tn?1374250139
by Bhupinder Kaur, MDBlank, Aug 25, 2010
Hello,
Penicillin smell that you are having can be due to sweating. Although perspiration is basically odorless, it can take on an unpleasant smell when it comes into contact with bacteria on your skin. Most often, it's the bacterial breakdown of apocrine sweat that causes a strong odor.

Take regular baths and wear loose cotton clothes. Please avoid taking heavy fatty meal and eat nutritious,healthy food. If the smell still persists then get yourself evaluated from a physician.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.